RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2014, Volume 69, Issue 6(420), Pages 179–180 (Mi umn9631)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a stationary state in the dynamics of a population with hierarchical competition

A. A. Davydovab, A. F. Nassarc

a Moscow State University
b International Institute for Applied System Analysis, Laxenburg, Austria
c Vladimir State University

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Ministry of Education and Science of the Russian Federation НШ-5138.2014.1
This research was carried out with the support of the programme "Dynamical Systems and Control Theory" of the Presidium of the Russian Academy of Sciences and the programme "Leading Scientific Schools" (grant no. НШ-5138.2014.1).


DOI: https://doi.org/10.4213/rm9631

Full text: PDF file (333 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2014, 69:6, 1126–1128

Bibliographic databases:

Document Type: Article
MSC: 92D25
Presented: A. G. Sergeev
Accepted: 12.11.2014

Citation: A. A. Davydov, A. F. Nassar, “On a stationary state in the dynamics of a population with hierarchical competition”, Uspekhi Mat. Nauk, 69:6(420) (2014), 179–180; Russian Math. Surveys, 69:6 (2014), 1126–1128

Citation in format AMSBIB
\Bibitem{DavNas14}
\by A.~A.~Davydov, A.~F.~Nassar
\paper On a stationary state in the dynamics of a~population with hierarchical competition
\jour Uspekhi Mat. Nauk
\yr 2014
\vol 69
\issue 6(420)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn9631}
\crossref{https://doi.org/10.4213/rm9631}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3400559}
\zmath{https://zbmath.org/?q=an:06434615}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014RuMaS..69.1126D}
\elib{http://elibrary.ru/item.asp?id=22834479}
\transl
\jour Russian Math. Surveys
\yr 2014
\vol 69
\issue 6
\pages 1126--1128
\crossref{https://doi.org/10.1070/RM2014v069n06ABEH004930}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350984400009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925339151}


Linking options:
  • http://mi.mathnet.ru/eng/umn9631
  • https://doi.org/10.4213/rm9631
  • http://mi.mathnet.ru/eng/umn/v69/i6/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Davydov, A. F. Nassar, “On the uniqueness of a positive stationary state in the dynamics of a population with asymmetric competition”, Proc. Steklov Inst. Math., 291 (2015), 78–86  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:300
    Full text:46
    References:45
    First page:113

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019